| Catalog Number |
VCP359H |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/19/2025
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that a patient underwent a under combined spinal epidural anesthesia and nerve block anesthesia, a transverse incision cesarean section in the lower segment of the uterus procedure on (b)(6) 2025 and suture was used.During the procedure, due to the requirement for under combined spinal epidural anesthesia and nerve block anesthesia, a transverse incision cesarean section in the lower segment of the uterus surgery, the patient underwent surgery.When suturing the uterine muscle layer, the suture broke and was replaced.No adverse patient consequences were reported.Additional information was requested.
Additional Manufacturer Narrative
Product complaint # (b)(4).H6 component code: g07002 - device not returned.This report is being submitted pursuant to the provisions of 21 cfr, part 803, part 4 subpart b.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by ethicon, or its employees that the report constitutes an admission that the product, ethicon, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.A manufacturing record evaluation was performed for the finished device lot, and no non-conformances were identified.The following information was requested, but unavailable: were there any adverse consequences associated with the patient? received information as following from sales rep via phone today.Please refer to the event description, other information requested is unknown.To date the device has not been returned.If the device or further details are received at a later date a supplemental medwatch will be sent.